Free Shipping

Catalogue Out Now

CLOSE
We will get back to you as soon as stock arrives...

More Views

CLOSE
CHECK STORE STOCK

Please enter your postcode below to find your local store:

  • Address:
    Phone:

* Please contact the store to confirm the availability of this product.

Pharmacy Choice Cold Flu + Cough Day Night Capsules 24

CRK - 2035872

Be the first to review this product

$6.99

Quick Overview

Day Capsules - Provides Effective temporary relief of cold & flu symptoms including, headaches and fever runny or blocked nose, body aches, and pains, sore throat and dry cough. Night: Also contains added antihistamine which temporarily relieves runny nose, sneezing and watery eyes. May make you drowsy.
Description
Day Capsules - Provides Effective temporary relief of cold & flu symptoms including, headaches and fever runny or blocked nose, body aches, and pains, sore throat and dry cough. Night: Also contains added antihistamine which temporarily relieves runny nose, sneezing and watery eyes. May make you drowsy.
Ingredients
Day: Paracetamol 500mg. Phenylephrine Hydrochloride 5mg. Dextromethorphan hydobromide 10mg. Night: Paracetamol 500mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg.

Product Reviews

YOU ARE reviewing: Pharmacy Choice Cold Flu + Cough Day Night Capsules 24

  •  
    1 star
    2 stars
    3 stars
    4 stars
    5 stars
    Rating
  • Reload captcha
NO REVIEWS AVAILABLE YET | WRITE A REVIEW ABOUT THIS PRODUCT